| Model Number |
H74939171080870 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit g4 - premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that a balloon rupture occurred.The 70% stenosed target lesion was located in the non-tortuous and calcified fistula.An 8.0 x 80, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 6-8 pounds per square inch.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.